Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 165, NWS Lincoln, IL

June 21, 2011Crawford County, Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2011, 4:14 PM CDT for Crawford County, Lawrence County, Richland County, Illinois. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 4:14 PM CDT (21:14 UTC)
Expired
Jun 21, 2011, 5:15 PM CDT
In force
61 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 54 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:30 PM CDTTSTM WND DMG1 Ese Olney, ILTREES DOWN ON HOLLY ROAD
Jun 21, 4:30 PM CDTTSTM WND DMG3 Se Olney, ILTREES DOWN ON MERIDIAN ROAD
Jun 21, 4:30 PM CDTTSTM WND DMG3 S Olney, ILTREES DOWN ON SUNNYBROOK ROAD
Jun 21, 5:00 PM CDTTSTM WND DMGPalestine, ILLARGE TREE LIMB DOWN ON POWER LINES
Jun 21, 5:05 PM CDTTSTM WND DMGRobinson, ILLIMBS AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:22 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
489 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-245 m²/s²
0-3 km storm-relative helicity
-164 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WUUS53 KILX 212114
SVRILX
ILC033-101-159-212215-
/O.NEW.KILX.SV.W.0165.110621T2114Z-110621T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
414 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 515 PM CDT.

* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
  PARKERSBURG TO 10 MILES SOUTHEAST OF WEST SALEM...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OLNEY...LAWRENCEVILLE...ROBINSON...PARKERSBURG...CALHOUN...ST.
  FRANCISVILLE...CLAREMONT...SUMNER...BRIDGEPORT...CHAUNCEY...
  HARDINVILLE...BIRDS...RUSSELLVILLE...FLAT ROCK...NEW HEBRON...
  PALESTINE...BERRYVILLE...HELENA...MOUNT CARMEL AIRPORT AND BILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.

LAT...LON 3859 8816 3860 8824 3902 8776 3901 8757
      3899 8756 3897 8752 3892 8751 3886 8754
      3879 8749 3874 8749 3868 8753 3866 8760
      3861 8762 3859 8761 3857 8764 3856 8815
TIME...MOT...LOC 2114Z 224DEG 25KT 3856 8810 3848 8781
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
3 follow-up statements
351 
WWUS53 KILX 212141
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT TUE JUN 21 2011

ILC033-101-159-212215-
/O.CON.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
LAWRENCE IL-RICHLAND IL-CRAWFORD IL-
441 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD...SOUTHEASTERN RICHLAND AND LAWRENCE COUNTIES UNTIL 515 PM
CDT...

AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CLAREMONT TO 5 MILES SOUTHWEST OF
RUSSELLVILLE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROBINSON...RUSSELLVILLE...BIRDS...CHAUNCEY...HARDINVILLE...FLAT
  ROCK...NEW HEBRON...PALESTINE AND PINKSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3868 8753 3866 8760 3861 8762 3859 8761
      3857 8764 3860 8824 3902 8776 3901 8757
      3898 8755 3897 8752 3892 8751 3886 8754
      3879 8749 3874 8749
TIME...MOT...LOC 2141Z 219DEG 26KT 3876 8792 3881 8754
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
199 
WWUS53 KILX 212202
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
502 PM CDT TUE JUN 21 2011

ILC159-212211-
/O.CAN.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
RICHLAND IL-
502 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
WESTERN RICHLAND COUNTY UNTIL 530 PM...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
ACROSS THE WARNED AREA.

LAT...LON 3881 8791 3885 8791 3885 8793 3902 8776
      3901 8757 3898 8755 3897 8752 3892 8751
      3887 8754 3882 8751 3879 8751
TIME...MOT...LOC 2201Z 218DEG 30KT 3887 8786 3892 8748

$$

ILC033-101-212215-
/O.CON.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
LAWRENCE IL-CRAWFORD IL-
502 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD AND NORTHERN LAWRENCE COUNTIES UNTIL 515 PM CDT...

AT 458 PM CDT/558 PM EDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CHAUNCEY TO 6 MILES NORTH OF
RUSSELLVILLE...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROBINSON...FLAT ROCK...HARDINVILLE...NEW HEBRON AND PALESTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3881 8791 3885 8791 3885 8793 3902 8776
      3901 8757 3898 8755 3897 8752 3892 8751
      3887 8754 3882 8751 3879 8751
TIME...MOT...LOC 2201Z 218DEG 30KT 3887 8786 3892 8748
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
464 
WWUS53 KILX 212216
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT TUE JUN 21 2011

ILC033-101-212226-
/O.EXP.KILX.SV.W.0165.000000T0000Z-110621T2215Z/
LAWRENCE IL-CRAWFORD IL-
516 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD AND
NORTHERN LAWRENCE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3881 8791 3885 8791 3885 8793 3902 8776
      3901 8757 3898 8755 3897 8752 3892 8751
      3887 8754 3882 8751 3879 8751
TIME...MOT...LOC 2202Z 218DEG 30KT 3888 8785 3893 8747

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:50 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 21, 2:50 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT TUE JUN 21 2011

.DISCUSSION...
ISSUED 250 PM CDT TUE JUN 21 2011

A WARM AND HUMID DAY HAS DEVELOPED ACROSS CENTRAL AND SOUTHEAST
ILLINOIS IN THE SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT. MAIN
FORECAST CONCERN TODAY REVOLVES AROUND THE PASSAGE OF THIS COLD
FRONT TONIGHT AND THE ASSOCIATED SHOWER/STORM/SEVERE WEATHER
THREAT. BEHIND THE FRONT...THE MAIN CONCERNS REVOLVE AROUND
PRECIPITATION CHANCES AND TEMPERATURES FOR THE REST OF THE WORK
WEEK AS COOLER AIR SETTLES IN BEHIND THE FRONT.

12Z MODELS IN REASONABLE AGREEMENT WITH MOST OF THE FEATURES
EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DO
NOT HAVE A PREFERRED MODEL WHERE MINOR DIFFERENCES ARISE...SO
GENERALLY WENT WITH A BLEND/ENSEMBLE MEAN SOLUTION.

SHORT TERM...TONIGHT THROUGH FRIDAY...SHOWERS/STORMS BEGINNING TO
FIRE AHEAD OF APPROACHING FRONT...BOTH OVER AND IN THE VICINITY OF
THE FORECAST AREA. THESE STORMS ARE DEVELOPING IN A MODERATELY
UNSTABLE ENVIRONMENT... WITH CAPE VALUES OF 2-3K J/KG. MODERATE
SHEAR IS EVIDENT IN THE AREA AS WELL...WITH 0-6KM SHEAR VALUES
AROUND 40 KTS. THE MOST FOCUSED FORCING LOCALLY IS ASSOCIATED WITH
A MCV LIFTING TOWARD THE FORECAST AREA FROM JUST SOUTH OF THE ST
LOUIS METRO AREA. EXPECT SHOWERS/STORMS TO CONTINUE TO IMPACT THE
AREA UNTIL FROPA LATER TONIGHT...WITH THE MAIN SEVERE THREAT
EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING IN ADVANCE OF THE
MCV.

AN UNSEASONABLY STRONG/COLD UPPER LEVEL LOW...CURRENTLY OVER THE
NORTHERN PLAINS/UPPER MIDWEST...WILL SLOWLY DRIFT EAST ACROSS THE
GREAT LAKES BY THE END OF THE WEEK. THIS FEATURE WILL BE SLOWLY
WEAKENING AS IT MOVES EAST...BUT THE COLD AIR/CYCLONIC FLOW
ASSOCIATED WITH IT SHOULD PROVIDE A FEW SHOWERS AND ABUNDANT CLOUD
COVER AS IT MOVES BY. THE SHOWERS/CLOUDS WILL BE MOST NUMEROUS
ACROSS NORTHERN SECTIONS OF THE FORECAST AREA AND WILL HAVE A
DECIDEDLY DIURNAL PEAK EACH DAY. THE COLD AIR WRAPPING AROUND THIS
SYSTEM WILL KEEP POST FRONTAL TEMPERATURES BELOW NORMAL INTO THE
WEEKEND.

LONG TERM...SATURDAY THROUGH TUESDAY...MOSTLY QUIET WEATHER IS
ANTICIPATED THROUGH THE EXTENDED RANGE OF THE FORECAST...ALONG
WITH SLOWLY MODERATING TEMPERATURES. THE UPPER LOW THAT WILL HAVE
BEEN WITH US FOR MUCH OF THE WEEK WILL BE REPLACED BY FLAT
RIDGING. THE BULK OF THE PRECIPITATION DURING THE PERIOD SHOULD BE
SOUTH OF THE OHIO RIVER VALLEY ALONG A PRIMARY BAROCLINIC
ZONE...THOUGH SOME PRECIPITATION CAN NOT BE RULED OUT FROM WEAK
WAVES TOPPING THE FLAT RIDGE. HOWEVER...CONFIDENCE IN ANY RAINFALL
OCCURRING IS TOO LOW TO GO ABOVE A SLIGHT CHANCE AT THIS TIME.

BAK
&&

.AVIATION...
ISSUED 1211 PM CDT TUE JUN 21 2011

CONCERN IN THE SHORT TERM INVOLVES CONVECTIVE DEVELOPMENT. HAVE
HAD SOME THUNDERSTORMS DEVELOPING RECENTLY AND ARE APPROACHING
KPIA FROM THE SOUTHWEST. COVERAGE SHOULD INCREASE INTO THE
AFTERNOON. REMAINING TAF SITES SHOULD SEE AT LEAST SOME VCTS BY
20-21Z. HAVE MADE LITTLE CHANGES TO THE EXISTING TEMPO PERIODS FOR
MORE SUSTAINED THUNDERSTORMS...AND WILL REFINE THEM BETTER ONCE
THE CONVECTION STARTS GOING. MUCH OF THE ACTIVITY SHOULD BE OUT OF
THE TAF SITES BY ABOUT 03Z.

PROBLEM IN THE LONGER TERM INVOLVES POTENTIAL MVFR CEILINGS
WEDNESDAY MORNING...AS SURFACE AND UPPER LOW SLOWLY SPINS ACROSS
NORTHERN IOWA. WILL LIKELY SEE A SURGE OF CEILINGS AROUND 2500
FEET OR SO DROPPING SOUTHEAST DURING THE MORNING. AREAS AROUND
KPIA/KBMI MOST LIKELY TO SEE THIS ARRIVE BY LATE MORNING. FURTHER
SOUTH PROGRESSION IS LESS CLEAR AT THIS TIME...SO WILL KEEP VFR
CONDITIONS FROM KSPI-KCMI FOR NOW.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:07 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT TUE JUN 21 2011

ILZ027>031-036-037-040-041-047-049-050-221100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA
THROUGH THE FIRST PART OF THE EVENING. DAMAGING WINDS AND LARGE
HAIL ARE THE PRIMARY THREATS...ALTHOUGH A FEW TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN
IN FLOOD THROUGH THE WEEKEND. AREAS UPSTREAM OF PEORIA MAY SEE
MINOR FLOODING DEVELOP BY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ038-042>046-048-051>057-061-221100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-221100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
307 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE
AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE.  THE
STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR FLOODING ALONG THE WABASH AND LITTLE WABASH RIVERS WILL
CONTINUE MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:25 AM CDTAreal Flood WarningILXScott11 hr
Jun 21, 9:46 AM CDTRiver Flood WarningILXCass, Mason48 hr
Jun 21, 4:29 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Richland61 min
Jun 21, 4:37 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Shelby53 min
Jun 21, 4:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence, Richland and 1 more62 min
Jun 21, 5:29 PM CDTSevere Thunderstorm WarningILXPeoria38 min
Jun 21, 5:38 PM CDTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar, Moultrie, Shelby67 min
Jun 21, 5:51 PM CDTFlash Flood WarningILXFulton, Peoria5 hr
Jun 21, 6:03 PM CDTSevere Thunderstorm WarningILXChristian, Douglas, Logan, Macon, Moultrie, Piatt and 1 more47 min
Jun 21, 6:10 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion65 min
Jun 21, 6:15 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford60 min
Jun 21, 6:19 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt56 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningILXMarshall30 min
Jun 21, 6:38 PM CDTAreal Flood AdvisoryILXTazewell, Woodford5 hr
Jun 21, 6:59 PM CDTSevere Thunderstorm WarningILXWoodford40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.